About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 421384, 13 pages
http://dx.doi.org/10.5402/2012/421384
Research Article

Ricci Solitons in 𝛼-Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta 577 451, India

Received 20 April 2012; Accepted 28 May 2012

Academic Editors: F. P. Schuller and I. Strachan

Copyright © 2012 Gurupadavva Ingalahalli and C. S. Bagewadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Hamilton, “Three-manifolds with positive Ricci curvature,” Journal of Differential Geometry, vol. 17, no. 2, pp. 255–306, 1982. View at Zentralblatt MATH
  2. L. P. Eisenhart, “Symmetric tensors of the second order whose first covariant derivatives are zero,” Transactions of the American Mathematical Society, vol. 25, no. 2, pp. 297–306, 1923. View at Publisher · View at Google Scholar
  3. H. Levy, “Symmetric tensors of the second order whose covariant derivatives vanish,” Annals of Mathematics. Second Series, vol. 27, no. 2, pp. 91–98, 1925. View at Publisher · View at Google Scholar
  4. R. Sharma, “Second order parallel tensor in real and complex space forms,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 787–790, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. Sharma, “Second order parallel tensors on contact manifolds,” Algebras, Groups and Geometries, vol. 7, no. 2, pp. 145–152, 1990. View at Zentralblatt MATH
  6. R. Sharma, “Second order parallel tensors on contact manifolds. II,” La Société Royale du Canada. L'Académie des Sciences. Comptes Rendus Mathématiques, vol. 13, no. 6, pp. 259–264, 1991. View at Zentralblatt MATH
  7. L. Das, “Second order parallel tensors on α-Sasakian manifold,” Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis, vol. 23, no. 1, pp. 65–69, 2007.
  8. R. Sharma, “Certain results on K-contact and (k,μ)-contact manifolds,” Journal of Geometry, vol. 89, no. 1-2, pp. 138–147, 2008. View at Publisher · View at Google Scholar
  9. C. Călin and M. Crasmareanu, “From the Eisenhart problem to Ricci solitons in f-Kenmotsu manifolds,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 33, no. 3, pp. 361–368, 2010.
  10. C. S. Bagewadi and G. Ingalahalli, “Ricci solitons in Lorentzian-Sasakian manifolds,” Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, vol. 28, no. 1, pp. 59–68, 2012.
  11. P. Topping, Lectures on the Ricci Flow, vol. 325 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 2006. View at Publisher · View at Google Scholar